# SDR 2007UALA01001

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 19,420 hours, 2,569 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR 2R, EPAS BATTERY PACK GREEN TEST LIGHT NOT ON.  [SUP 5-1-07]  INSTALLED NEW BATTERY .  GREEN TEST LIGHT ILLUMINATES.  DOOR EPAS & AIRCRAFT READY FOR SERVICE.
